MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number ILS-1000-CS
Medical Device Problem Codes Application Network Problem (2879); Patient Data Problem (3197)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, there was a difficulty obtaining successful automatic registration.The surgeon stated that the locatable guide calibration was off by about two centimeters since last preventative maintenance.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, during the procedure, there was difficulty obtaining successful automatic registration.The surgeon stated that the locatable guide calibration was off by about two centimeters since last preventative maintenance.There was no patient injury.

Brand Name
ILLUMISITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20494445
Report Number3004962788-2024-00118
Device Sequence Number11814294
Product Code JAK
UDI-Device Identifier10884521723634
UDI-Public10884521723634
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberILS-1000-CS
Device Catalogue NumberILS-1000-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date10/28/2024
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown